# SDR BB08094

- Difficulty date: May 23, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EXTERIOR EMERGENCY LIGHTS AT L2, L3 & R3 WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED A BLOWN FUSE AT POWER SUPPLY UNIT M733.  OPERATIONALLY CHECKS OK.
